MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT III; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT III; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW FT III
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a rotator cuff repair procedure, on (b)(6) 2020, the following incident occurred: post implantation of an ar-1928sf-3 (lot 10331327), triple loaded corkscrew, the surgeon passed all sutures through the rotator cuff.Surgeon tied the first set, which was fine.Surgeon then tied the second set of sutures and the #2 fiberwire broke at the knot stack.Surgeon went to transfer the third set of sutures through the passport and upon retrieving and pulling adequate tension, the suture snapped in the joint.The surgeon used the corkscrew as a traction device, passed a fibertape through the remaining piece of rotator cuff that need to be secured and implanted speed fix technique with a swivelock.The technique was changed from a suture bridge to a knotless technique due to the issue that occurred.The rep reported that the surgeon felt that the implant acted as a traction stitch and used it to aid in his knotless technique.All fiberwire that broke was retrieved from the patient.The actual implant itself was fine and left in the patient.It had been implanted with the correct technique.The sliding suture was the issue.The facility discarded the sutures that were removed.The facility will be returning two unopened ar-1928sf-3 with the same lot number for use in evaluation.

Brand Name
SUTR ANCH,CRKSCRW FT III
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10108925
Report Number1220246-2020-01868
Device Sequence Number3406666
Product Code HWC
UDI-Device Identifier00888867023727
UDI-Public00888867023727
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberSUTR ANCH,CRKSCRW FT III
Device Catalogue NumberAR-1928SF-3
Device Lot Number10331237
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2020
Initial Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;